ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology


Generalized Polynomials Onan Unbounded Interval

Full Text Pdf Pdf
Author Anwar Habib, Adel S. Bahakeem
ISSN 2225-7217
On Pages 986-989
Volume No. 3
Issue No. 10
Issue Date November 01, 2013
Publishing Date November 01, 2013
Keywords Bernstein Polynomials, Lebsgue Integrable function, L1 norm, Generating function, Generalized Polynomials



Abstract

Chlodovsky (1937) has proved some results for Bernstein Polynomials on an unbounded interval. The small modification of Bernstein Polynomials due to Kantorovic ( 1930) makes it possible to define a polynomial on L1- norm as
where on an unbounded interval . The object of this paper is to extend these results for lebegue integrable function in L1 norm by a newly defined Generalized Polynomial


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2013 ARPN Publishers